# SDR UIEA2020071311529

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,261 hours, 16,639 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER TAKE OFF,  RECEIVED A FWD CARGO BACKUP MESSAGE.  PERFORMED FIM 21-61 FT 813. PERFORMED AUXILIARY ZONE TEMPERATURE CONTROLLER BITE TEST IAW AMM 21-61-12. OPS GOOD.
